# SDR IPXA09555313

- Difficulty date: March 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 27,123 hours, 12,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N832211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ("04 ITEM") FWD CARGO DOOR JAM AT STA 620 HAS 2EA MISDRILLED HOLES HOLES IN WEB & CHORD.  REMOVED DAMAGED BRACKET PER SRM 51-40-02.  DIM OF DAMAGE HOLES: A UPPER HOL .330" ORIG HOLE .250 B LWR HOLE .315 IRUG GIKE .250 PER DRW NT143N8522.  REMOVED RT SIDEWALL PNLS FROM STA 620 TO 740 TO FOM IAW AMM25-50-02.  REMOVED STOP TIE DOWN FITTING AT STA 600 TO FOM IAW SRM 51-40-01.  REMOVED CNTR & AFT SCUFF PLATES IAW SRM 51-40-02.
